How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 65290
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I was just diagnosed with essential tremors. I was given

Customer Question

I was just diagnosed with essential tremors. I was given clonopine. I am a RN, and would at times knock out an IV. I quit my job. Anything else I need to do? Getting a CT,
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: what more do you need?
JA: Is there anything else important you think the Doctor should know?
Customer: I have hypertension, taking diltiazem 240 mg qd/ hypothyroid take medicationcytomel and levothyroxine. Insomniac, tamazepam. Bad back: fleril and dilaudid 2 mg
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hello

You need to make sure you see a neurologist.

To make sure the diagnosis is correct.

Also, you need to make sure your TSH is optimal with the hypothyrodism.

For most people this is .8 to 1, not above.

I would try to streamline the medications: too many of them.

Some of them can cause tremor.

So discuss this with the doc as well.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Essential tremor is a common occurrence and often considered benign.

However, it is important to rule out any degenerative neurological conditions like Parkinson's disease.

peripheral neuropathy from spinal conditions also can affect the hands.

Hence neurologist should be consulted with soon.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Expert:  DrRussMD replied 1 year ago.

Hi

As I said , see a neurologist.

It is important to rule out medication effects.

I am a double board certified US doctor.

Find me anytime by request in medical. For Dr. Thomas only.